# SDR ASOA20120222025H

- Difficulty date: February 22, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 24,306 hours, 13,326 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601135470200C35
- Part serial: 230418
- Condition: False Activation
- Location: Apu Bay
- Part time: 24,374 hours, 13,378 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED AN APU FIRE IN FLIGHT.  THE ACFT LANDED WITHOUT INCIDENT WHERE MX INSPECTED THE ACFT WITH NO EVIDENCE OF, OR INDICATION OF FIRE.  REMOVED AND REPLACED THE APU FIRE LOOP, OPERATIONALLY TESTED WIH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE
